# SDR YENA2023112701462

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 3,054 hours, 445 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fmc
- Part number: C13207DA08
- Part serial: C13207015451
- Condition: Failed
- Location: 1ca2
- Part time: 3,054 hours, 445 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#32, AMS-BOS. (ETOPS) 'PRIOR TO SECOND -TO-LAST OCEANIC WAYPOINT, FMS SHOWED ERRONOUS MILEAGE TO DESTINATION. ALL WAYPOINTS CHECKED, NAV SOLUTION ACCURATE THEN TIME TO GO EFOB WOULDN'T DISPLAY. POSITION WAS ACCURATE SO AFTER CONFIRMING WITH MX, CONTROL  CONTINUE READING. DURING THIS TIME ADS-C WAS CONNECTED BUT HAS TO MANUAL POSITION REPORT. APPROX 2 HOURS LATER. FMS INFO SEEMED NORMAL AGAIN; REMOVED AND REPLACED  FMGC IAW AMM 22-84-34. OPS CHECKED GOOD.'
